# SDR SWIA20251226029

- Difficulty date: October 29, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER CLEAT AT FS295 STGR 19R. REMOVED AND REPLACED STRINGER CLEAT AT FS295 STGR 19R. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-31630 SHEET 4 REV. K.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
